# SDR USAA2013072900037

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,152 hours, 16,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 2LA00546900
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE SLIDE AT R2 DOOR DOES NOT SHOW ARMED ON ECAM AFTER TAKEOFF,   BUT DOES SHOW ARMED WHEN ON GROUND.  MX R & R AFT RT PASSENGER DOOR SLIDE ARMED LIGHT (3WN2) IAW AMM 52-73-21-401.
